Reduced differential transform method for solving time and space local fractional partial differential equations
- Department of Mathematics, Art and Science Faculty, Siirt University, Siirt, Turkey.
Maysaa Mohamed Al Qurashi
- Department of Mathematics, Faculty of Art and Science, King Saud University, P. O. Box 22452, Riyadh 11495, Saudi Arabia.
- Department of Mathematics and Computer Sciences, Faculty of Art and Science, Cankaya University, Ankara, Turkey.
- Institute of Space Sciences, Magurele-Bucharest, Romania.
We apply the new local fractional reduced differential transform method to obtain the solutions of some linear and nonlinear partial differential equations on Cantor set. The reported results are compared with the related solutions presented in the literature and the graphs are plotted to show their behaviors. The results prove that the presented method is faster and easy to apply.
- Approximate solution
- local fractional derivative
- partial differential equations
- reduced differential transform method
O. Acan , N-dimensional and higher order partial differential equation for reduced differential transform method, Science Institute, Selcuk Univ., Turkey (2016)
O. Acan, The existence and uniqueness of periodic solutions for a kind of forced rayleigh equation, Gazi Univ. J. Sci., 29 (2016), 645–650.
O. Acan, O. Firat, Y. Keskin, The use of conformable variational iteration method, conformable reduced differential transform method and conformable homotopy analysis method for solving different types of nonlinear partial differential equations, Proceedings of the 3rd International Conference on Recent Advances in Pure and Applied Mathematics, Bodrum, Turkey (2016)
O. Acan, O. Firat, Y. Keskin, G. Oturanc, Solution of conformable fractional partial differential equations by reduced differential transform method, Selcuk J. Appl. Math., (2016), in press.
O. Acan, O. Firat, Y. Keskin, G. Oturanc, Conformable variational iteration method, New Trends Math. Sci., 5 (2017), 172–178.
O. Acan, Y. Keskin , Approximate solution of Kuramoto-Sivashinsky equation using reduced differential transform method , AIP Conference Proceedings, 1648 (2015), 470003.
O. Acan, Y. Keskin, Reduced differential transform method for (2+1) dimensional type of the Zakharov-Kuznetsov ZK(n,n) equations, AIP Conference Proceedings, 1648 (2015), 370015.
O. Acan, Y. Keskin, A comparative study of numerical methods for solving (n + 1) dimensional and third-order partial differential equations, J. Comput. Theor. Nanosci., 13 (2016), 8800–8807.
O. Acan, Y. Keskin , A new technique of Laplace Pade reduced differential transform method for (1 + 3) dimensional wave equations, New Trends Math. Sci., 5 (2017), 164–171.
M. O. Al-Amr, New applications of reduced differential transform method, Alexandria Eng. J., 53 (2014), 243–247.
D. Baleanu, A. H. Bhrawy, R. A. Van Gorder, New trends on fractional and functional differential equations, Abstr. Appl. Anal., 2015 (2015), 2 pages.
D. Baleanu, K. Sayevand, Performance evaluation of matched asymptotic expansions for fractional differential equations with multi-order, Bull. Math. Soc. Sci. Math. Roumanie (N.S.), 59 (2016), 3–12.
D. Baleanu, J. A. Tenreiro Machado, C. Cattani, M. C. Baleanu, X.-J. Yang, Local fractional variational iteration and decomposition methods for wave equation on Cantor sets within local fractional operators, Abstr. Appl. Anal., 2014 (2014), 6 pages.
N. Baykus, M. Sezer , Solution of high-order linear Fredholm integro-differential equations with piecewise intervals, Numer. Methods Partial Differential Equations, 27 (2011), 1327–1339.
H. Beyer, S. Kempfle, Definition of physically consistent damping laws with fractional derivatives, Z. Angew. Math. Mech., 75 (1995), 623–635.
Z.-J. Cui, Z.-S. Mao, S.-J. Yang, P.-N. Yu, Approximate analytical solutions of fractional perturbed diffusion equation by reduced differential transform method and the homotopy perturbation method, Math. Probl. Eng., 2013 (2013), 7 pages.
A. K. Golmankhaneh, X.-J. Yang, D. Baleanu, Einstein field equations within local fractional calculus, Rom. J. Phys., 60 (2015), 22–31.
Z.-H. Guo, O. Acan, S. Kumar , Sumudu transform series expansion method for solving the local fractional Laplace equation in fractal thermal problems, Therm. Sci., 20 (2016), S739–S742.
P. K. Gupta, Approximate analytical solutions of fractional Benney-Lin equation by reduced differential transform method and the homotopy perturbation method, Comput. Math. Appl., 61 (2011), 2829–2842.
J.-H. He, A tutorial review on fractal spacetime and fractional calculus, Internat. J. Theoret. Phys., 53 (2014), 3698–3718.
M. A. E. Herzallah, D. Baleanu, On fractional order hybrid differential equations, Abstr. Appl. Anal., 2014 (2014), 7 pages.
H. Jafari, H. K. Jassim, S. P. Moshokoa, V. M. Ariyan, F. Tchier, Reduced differential transform method for partial differential equations within local fractional derivative operators, Adv. Mech. Eng., 8 (2016), 1–6.
Y. Keskin , Partial differential equations by the reduced differential transform method, Science Institute, Selcuk Univ., Turkey (2010)
Y. Keskin, G. Oturanc, Reduced differential transform method for partial differential equations, Int. J. Nonlinear Sci. Numer. Simul., 10 (2009), 741–750.
Y. Keskin, G. Oturanc , Reduced differential transform method for generalized KdV equations, Math. Comput. Appl., 15 (2010), 382–393.
Y. Keskin, G. Oturanc, The reduced differential transform method: A new approach to factional partial differential equations, Nonlinear Sci. Lett. A., 1 (2010), 207–217.
E. Kurul, N. B. Savasaneril, Solution of the two-dimensional heat equation for a rectangular plate, New Trends Math. Sci., 3 (2015), 76–82.
M. Ma, D. Baleanu, Y. Gasimov, X.-J. Yang, New results for multidimensional diffusion equations in fractal dimensional space , Rom. J. Phys., 61 (2016), 784–794.
F. Mainardi , Fractional relaxation-oscillation and fractional diffusion-wave phenomena , Chaos Solitons Fractals, 7 (1996), 1461–1477.
I. Podlubny, Fractional differential equations, An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications , Mathematics in Science and Engineering, Academic Press, Inc., San Diego, CA (1999)
A. Razminia, D. Baleanu, Fractional order models of industrial pneumatic controllers, Abstr. Appl. Anal., 2014 (2014), 9 pages.
S. G. Samko, A. A. Kilbas, O. I. Marichev , Fractional integrals and derivatives, Theory and applications, Edited and with a foreword by S. M. Nikolski˘ı, Translated from the 1987 Russian original, Revised by the authors, Gordon and Breach Science Publishers, Yverdon (1993)
A. Saravanan, N. Magesh, A comparison between the reduced differential transform method and the Adomian decomposition method for the Newell-Whitehead-Segel equation, J. Egyptian Math. Soc., 21 (2013), 259–265.
M. Z. Sarikaya, H. Budak, Generalized Ostrowski type inequalities for local fractional integrals, Proc. Amer. Math. Soc., 145 (2017), 1527–1538.
W. R. Schneider, W. Wyss , Fractional diffusion and wave equations , J. Math. Phys., 30 (1989), 134–144.
B. K. Singh, Mahendra , A numerical computation of a system of linear and nonlinear time dependent partial differential equations using reduced differential transform method, Int. J. Differ. Equ., 2016 (2016), 8 pages.
X.-J. Yang, Local fractional functional analysis and its applications, Asian Academic Publisher, Hong Kong (2011)
X.-J. Yang, Advanced local fractional calculus and its applications, World Science, New York (2012)
X.-J. Yang, D. Baleanu, H. M. Srivastava, Local fractional similarity solution for the diffusion equation defined on Cantor sets , Appl. Math. Lett., 47 (2015), 54–60.
X.-J. Yang, F. Gao, H. M. Srivastava, Exact travelling wave solutions for the local fractional two-dimensional Burgers-type equations, Comput. Math. Appl., 73 (2017), 203–210.
X.-J. Yang, L.-Q. Hua , Variational iteration transform method for fractional differential equations with local fractional derivative, Abstr. Appl. Anal., 2014 (2014), 9 pages.
X.-J. Yang, H. M. Srivastava, C. Cattani, Local fractional homotopy perturbation method for solving fractal partial differential equations arising in mathematical physics, Rom. Rep. Phys., 67 (2015), 752–761.
X.-J. Yang, J. A. Tenreiro Machado, D. Baleanu, C. Cattani , On exact traveling-wave solutions for local fractional Korteweg-de Vries equation, Chaos, 26 (2016), 5 pages.
X.-J. Yang, J. A. Tenreiro Machado, C. Cattani, F. Gao, On a fractal LC-electric circuit modeled by local fractional calculus, Commun. Nonlinear Sci. Numer. Simul., 47 (2017), 200–206.
X.-J. Yang, J. A. Tenreiro Machado, J. J. Nieto , A new family of the local fractional PDEs , Fund. Inform., 151 (2017), 63–75.
X.-J. Yang, J. A. Tenreiro Machado, H. M. Srivastava , A new numerical technique for solving the local fractional diffusion equation: two-dimensional extended differential transform approach, Appl. Math. Comput., 274 (2016), 143–151.
Y. Zhang, C. Cattani, X.-J. Yang, Local fractional homotopy perturbation method for solving non-homogeneous heat conduction equations in fractal domains, Entropy, 17 (2015), 6753–6764.
Y. Zhang, X.-J. Yang, An efficient analytical method for solving local fractional nonlinear PDEs arising in mathematical physics, Appl. Math. Model., 40 (2016), 1793–1799.